# SDR JJBA20210427041

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 36,681 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT IN CABIN INOPERATIVE. R&R #2 EMERGENCY LIGHT BATTERY POWER SUPPLY. OPS CHECK SAT.
